# SDR SWAA2023100607003

- Difficulty date: October 3, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N8762Q
- Make and model: Boeing 737-8
- Aircraft serial: 67216
- Aircraft time: 4,313 hours, 2,190 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY FLASHLIGHT WILL NOT TEST AND SEAL IS BROKEN<[01] RESEATED COCKPIT EMERGENCY FLASHLIGHT. PTT OK; NO DEFECTS NOTED REF AMM 25-64-00.
